Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ballaballa

Itchiness?????????

bp used to make my skin itchy...that stopped after a while and after I changed bp brands. Can't give you the science. But if your itchiness is combined with any other symptom like a rash I would say that you are allergic.

Share this post


Link to post
Share on other sites

OHH SHIIIIITTT! my face always got SO itchy after starting any new regimen,

if it's a prescription drug that you are using for your face, i think it's normal to have irritation for a couple weeks or so.

after that stage, and "purging," my skin normally had a good outcome.

Share this post


Link to post
Share on other sites
anybody

well... It depends: are the side effects (in your case; itching) worth the results?

Personally, I think a few side effects are definitely worth the results I have achieved with bp, but it's really your decision to weigh it up.

just my 2 cents..

Share this post


Link to post
Share on other sites

itchy skin could mean dry skin (it does in my case - itchy and tight feeling)

also, if you're new to bp, then itchy skin is definitely a problem that you might encounter. after your skin gets used to having bp applied, the itching might stop.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×